Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 245, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Nov 14, 2011, 5:14 PM EST for Allen County, Putnam County, Van Wert County, Ohio; Adams County, Indiana. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 14, 2011, 5:14 PM EST (22:14 UTC)
- Expired
- Nov 14, 2011, 5:42 PM EST
- In force
- 28 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, IN, Allen County, OH, Putnam County, OH, Van Wert County, OH
The radar
The Northern Indiana radar (KIWX), 127 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 5:35 PM EST | HAIL 0.25 | 1 W Delphos, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 12:41 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 493 m²/s²
- 0-3 km storm-relative helicity
- 535 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449
WUUS53 KIWX 142214
SVRIWX
INC001-OHC003-137-161-142300-
/O.NEW.KIWX.SV.W.0245.111114T2214Z-111114T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 PM EST MON NOV 14 2011
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ALLEN COUNTY IN WEST CENTRAL OHIO...
SOUTHERN VAN WERT COUNTY IN WEST CENTRAL OHIO...
SOUTHWESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO...
SOUTHERN ADAMS COUNTY IN NORTHEAST INDIANA...
* UNTIL 600 PM EST
* AT 512 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED
NEAR BERNE...AND MOVING EAST AT 70 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
OHIO CITY AND VAN WERT...
DELPHOS AND SPENCERVILLE...
ELIDA AND FORT SHAWNEE...
LIMA...
COLUMBUS GROVE...
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PLEASANT
MILLS...RIVARE...WILLSHIRE...WREN...MIDDLEBURY...GLENMORE...DULL...
ABANAKA...SCHUMM...JONESTOWN...ELGIN AND MONTICELLO.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH...CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4064 8404 4065 8421 4068 8422 4068 8444
4072 8445 4072 8479 4061 8479 4059 8505
4083 8504 4096 8403
TIME...MOT...LOC 2213Z 258DEG 64KT 4070 8495
WIND...HAIL 60MPH 1.00IN
$$
JC2 follow-up statements
516
WWUS53 KIWX 142229
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 PM EST MON NOV 14 2011
INC001-142238-
/O.CAN.KIWX.SV.W.0245.000000T0000Z-111114T2300Z/
ADAMS IN-
529 PM EST MON NOV 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY IS CANCELLED...
AT 525 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4073 8479 4086 8479 4096 8403 4064 8404
4065 8421 4068 8422 4068 8444 4072 8445
TIME...MOT...LOC 2228Z 258DEG 64KT 4092 8431 4082 8443
4067 8467
$$
OHC003-137-161-142300-
/O.CON.KIWX.SV.W.0245.000000T0000Z-111114T2300Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
529 PM EST MON NOV 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EST
FOR WESTERN ALLEN...SOUTHERN VAN WERT AND SOUTHWESTERN PUTNAM
COUNTIES...
AT 525 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF DELPHOS TO 6 MILES SOUTHEAST
OF VAN WERT TO 10 MILES SOUTHWEST OF OHIO CITY...AND MOVING EAST AT
65 MPH.
LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
SPENCERVILLE AND COLUMBUS GROVE...
ELIDA...
LIMA AND FORT SHAWNEE...
OTHER LOCATIONS IMPACTED BY THIS LINE OF SEVERE THUNDERSTORMS INCLUDE
ELGIN...RUSHMORE...RIMER...SOUTHWORTH...NEEDMORE...GOMER...
MONTICELLO...VAUGHNSVILLE...KEMP AND CONANT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4073 8479 4086 8479 4096 8403 4064 8404
4065 8421 4068 8422 4068 8444 4072 8445
TIME...MOT...LOC 2228Z 258DEG 64KT 4092 8431 4082 8443
4067 8467
WIND...HAIL 60MPH <.50IN
$$
JC333
WWUS53 KIWX 142242
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
542 PM EST MON NOV 14 2011
OHC003-137-161-142252-
/O.CAN.KIWX.SV.W.0245.000000T0000Z-111114T2300Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
542 PM EST MON NOV 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ALLEN...SOUTHERN VAN
WERT AND SOUTHWESTERN PUTNAM COUNTIES IS CANCELLED...
AT 538 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
WEAKENED AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
NORTHEASTERN INDIANA AND WEST CENTRAL OHIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4073 8479 4086 8479 4096 8403 4064 8404
4065 8421 4068 8422 4068 8444 4072 8445
TIME...MOT...LOC 2242Z 258DEG 64KT 4096 8398 4086 8411
4072 8435
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 4:25 PM EST, 49 minutes earlier.
Area forecast discussion, Nov 14, 4:25 PM EST, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 425 PM EST MON NOV 14 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT SEVERE POTENTIAL THROUGH EARLY EVENING WILL BE THE IMMEDIATE SHORT TERM CONCERN...FOLLOWED BY TRANSITION TO COLDER TEMPERATURES AND LAKE EFFECT PRECIP POTENTIAL FOR WEDNESDAY/EARLY THURSDAY. SHORT WAVE FROM THE CENTRAL PLAINS HAS RAPIDLY TRACKED INTO THE WESTERN GREAT LAKES REGION LATE THIS AFTERNOON. SFC WAVE RIDING ALONG NORTHWARD MOVING WARM FRONT COMBINED WITH INCREASED MID/UPPER LEVEL FORCING HAS ALLOWED FOR SOLID LINE OF CONVECTION TO DEVELOP ALONG A STRONG LOW LEVEL FRONTAL CONVERGENCE ZONE. EXTREME DEEP LAYER SHEAR NOTED WITH 150 KNOT JET CORE PROGRESSING THROUGH THE SOUTHERN GREAT LAKES...WITH 0 TO 6 KM DEEP LAYER SHEAR VALUES ON THE ORDER OF 80 TO 100 KNOTS. A TIGHT INSTABILITY GRADIENT IS ACCOMPANYING THE WARM FRONT WITH 20Z SPC RUC ANALYSIS INDICATING BETWEEN 500-700 J/KG OF SFC BASED CAPE ACROSS SOUTHERN THIRD OF THE FORECAST AREA. THE WARM FRONT HAS LIKELY REACHED ITS FAR NORTHERN EXTENT BASED ON POSITIONING OF AFOREMENTIONED SURFACE WAVE. SEVERE POTENTIAL FOR THE REMAINDER OF THE EARLY EVENING HOURS CAN BE APPROXIMATELY DELINEATED BY CURRENT POSITIONING OF SHARP FRONTAL CONVERGENCE AXIS. COMBINATION OF SHEAR AND INSTABILITY IS MORE THAN AMPLE FOR CONTINUED LOW TOP SUPERCELLULAR FEATURES EMBEDDED ALONG THE LINE...WITH PERIODIC BOWING SEGMENTS GIVEN THE VERY STRONG FLOW ALOFT. THREAT OF SEVERE SHOULD SHIFT INTO EXTREME SOUTHEAST AREAS OVER NEXT HOUR OR TWO...BEFORE EXITING THE FORECAST AREA TOWARD 00Z. COLD ADVECTION BEHIND SURFACE WAVE TONIGHT IS NOT EXPECTED TO BE PARTICULARLY STRONG DUE TO MAINTENANCE OF LONG WAVE TROUGHING ACROSS MUCH OF CENTRAL CONUS. APPROACH OF NEXT SFC TROUGH FROM THE CENTRAL/NORTHERN PLAINS WILL ALLOW LOW LEVEL WINDS TO BACK AGAIN LATE TONIGHT AND ON TUESDAY...WITH STRONG WARM ADVECTION DEVELOPING ONCE AGAIN DURING THE DAY. SOME LIMITED LOW LEVEL MOISTURE RETURN IS POSSIBLE IN ADVANCE OF THIS WAVE TUESDAY NIGHT ACROSS MAINLY FAR SOUTHEAST PORTIONS OF THE AREA. IN ADDITION...APPROACHING LARGER SCALE UPPER TROUGH MAY ACT TO ENHANCE SOME WEAK TO MODERATE MID LEVEL FRONTOGENESIS. GIVEN THESE FACTORS...DID ADD SLIGHT CHANCE OF SHOWERS ACROSS EXTREME SOUTHEAST TUESDAY NIGHT...WITH GREATER CHANCES OF SHOWERS REMAINING SOUTHEAST OF THE AREA. TEMPERATURES BACK INTO THE UPPER 50S TO AROUND 60 EXPECTED ON TUESDAY AFTERNOON WITH JUST SOME PASSING MID CLOUDS EXPECTED. .LONG TERM...WEDNESDAY THROUGH MONDAY FRONTAL PASSAGE LATE TUESDAY NIGHT WILL ALLOW FOR STRONG LOW LEVEL COLD ADVECTION ON WEDNESDAY. MODIFIED GFS BUFFER SOUNDINGS FOR SOUTHERN LAKE MICHIGAN CONDITIONS SUGGEST SUFFICIENT LAKE INDUCED INSTABILITY FOR SCT SNOW SHOWER/FLURRY CHANCES. WILL KEEP PRECIP TYPE AS SNOW SHOWERS FOR MAINLY EXTREME SOUTHWESTERN LOWER MICHIGAN DUE TO A FAIRLY DRY SUBCLOUD LAYER. WILL MAINTAIN SLIGHT CHANCE OF SHOWERS FURTHER INLAND ON WEDNESDAY EVENING ACROSS MUCH OF SOUTHERN LOWER MICHIGAN AS MAIN UPPER TROUGH AXIS MOVES ACROSS THE GREAT LAKES. THE THERMAL ROLLER COASTER RIDE WILL CONTINUE BY THE END OF THE WEEK AS A STRONG SOUTHWESTERLY LOW LEVEL JET WILL BRING LOW LEVEL THERMAL RIDGING BACK INTO THE REGION AND A MODERATING TEMPERATURE TREND. THE NEXT STRONG EASTERN PACIFIC JET WILL DIG INTO WESTERN CONUS FRIDAY ALLOWING FOR LONGWAVE AMPLIFICATION...WHICH WILL EVENTUALLY SUPPORT RAIN SHOWER CHANCES FOR MUCH OF NEXT WEEKEND AS THIS TROUGH LIFTS ACROSS NORTHERN TIER OF CONUS. && .PREV DISCUSSION... /ISSUED 126 PM EST MON NOV 14 2011/ AVIATION... 18Z TAFS...WARM FRONTAL BOUNDARY JUST TO THE SOUTH OF TERMINALS WILL CONTINUE TO LIFT SLIGHTLY NORTHWARD THROUGH THE REMAINDER OF THE AFTERNOON. LATEST SFC OBSERVATIONS INDICATING WARM FRONT HAS REACHED KFWA WITH WINDS NOW SOUTHERLY AND GUSTING TO AROUND 20 KNOTS. THIS SHARP FRONTAL BOUNDARY WILL INTERACT WITH AN APPROACHING UPPER LEVEL TROUGH TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS NORTHERN INDIANA THIS AFTERNOON. THE PRIMARY INSTABILITY AXIS WILL SET UP FROM EAST CENTRAL ILLINOIS INTO NORTHEAST INDIANA WITH KFWA MARKING THE NORTHERN FRINGE OF THIS GREATER INSTABILITY. WHILE THUNDER MAY BE MORE ISOLD OR SCT AT KSBN...BEST POTENTIAL FOR THUNDER AT KSBN SHOULD BE OVER THE NEXT HOUR OR TWO. WITH STRONG BACKGROUND WIND SHEAR AND PLACEMENT OF INSTABILITY...STORMS WILL LIKELY BE STRONG/SEVERE AND DID INDICATE WIND GUSTS OF 45 TO 50 KNOTS IN TEMPO TSRA GROUP FOR FWA. THREAT OF PRECIP SHOULD END AT EARLY THIS EVENING AS COLD FRONT TRACKS EASTWARD THROUGH THE AREA. CONFIDENCE IN WINDS DIMINISHES LATE THIS AFTERNOON WITH UNCERTAINTY AS TO EXACT PLACEMENT OF WARM FRONTAL BOUNDARY...BUT WINDS SHOULD EVENTUALLY FAVOR SOUTHWEST LATER TONIGHT BEHIND THE COLD FRONT AS ANOTHER TROUGH OF LOW PRESSURE TRACKS ACROSS THE NORTHERN GREAT LAKES. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...MARSILI LONG TERM...MARSILI AVIATION...MARSILI
Hazardous weather outlook, Nov 14, 10:34 AM EST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1034 AM EST MON NOV 14 2011 INZ008-009-013-015>018-020-022>027-032>034-OHZ001-002-004-005-015- 016-024-025-151545- NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE- CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN... GARRETT...WINAMAC...FRANCESVILLE...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP... OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 1034 AM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...WITH THE GREATER COVERAGE THIS AFTERNOON. SOME OF THE STORMS COULD BE SEVERE THIS LATE THIS MORNING INTO THIS AFTERNOON...GENERALLY ALONG AND SOUTH OF ROUTE 24. DAMAGING WIND...LARGE HAIL...AND ISOLATED TORNADOES ARE THE MAIN SEVERE WEATHER THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STRONGER THUNDERSTORMS. THE THREAT OF SEVERE WEATHER SHOULD DIMINISH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>007-012-014-MIZ081-151545- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-STARKE-MARSHALL- HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KNOX... NORTH JUDSON...PLYMOUTH...BREMEN...HILLSDALE 1034 AM EST MON NOV 14 2011 /934 AM CST MON NOV 14 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE WITH LARGE HAIL AND ISOLATED DAMAGING WINDS AS THE MAIN THREATS. THE THREAT OF SEVERE WEATHER WILL END BY EARLY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX MIZ077>080-151545- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS... COLDWATER 1034 AM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-151545- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1034 AM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE MUCH OF THIS PERIOD. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Nov 14, 4:39 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL BANQUO 40.70N 85.62W
11/14/2011 M0.75 INCH HUNTINGTON IN TRAINED SPOTTER
&&
CEOLocal storm report, Nov 14, 4:42 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 2 NW WARREN 40.70N 85.45W
11/14/2011 M0.88 INCH HUNTINGTON IN TRAINED SPOTTER
ALSO SOME SMALL TREE LIMBS DOWN ON I69 MM76
&&
CEOLocal storm report, Nov 14, 4:45 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL 1 SE PLUM TREE 40.73N 85.37W
11/14/2011 M1.00 INCH HUNTINGTON IN EMERGENCY MNGR
&&
CEOLocal storm report, Nov 14, 4:48 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
448 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FLOOD DEFIANCE 41.28N 84.36W
11/14/2011 DEFIANCE OH EMERGENCY MNGR
SOME FLOODED ROADS
&&
CEOLocal storm report, Nov 14, 4:53 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL N MARION 40.56N 85.66W
11/14/2011 M0.25 INCH GRANT IN TRAINED SPOTTER
PEA SIZE HAIL REPORTED ON THE NORTH SIDE OF MARION
&&
SCLocal storm report, Nov 14, 5:03 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL KEYSTONE 40.60N 85.26W
11/14/2011 M0.75 INCH WELLS IN TRAINED SPOTTER
&&
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 10:09 AM EST | Special Weather Statement | IWX | Van Wert | 21 min |
| Nov 14, 10:29 AM EST | Severe Thunderstorm Warning | IWX | Van Wert | 36 min |
| Nov 14, 3:14 PM EST | Severe Thunderstorm Warning | IWX | Defiance, Henry, Williams | 31 min |
| Nov 14, 3:37 PM EST | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry | 23 min |
| Nov 14, 4:20 PM EST | Areal Flood Advisory | IWX | Defiance, Henry, Paulding, Putnam, Van Wert | 3 hr |
| Nov 13, 10:05 PM EST | Small Craft Advisory | IWX | 8 hr | |
| Nov 14, 9:52 AM EST | Special Weather Statement | IWX | Huntington | 23 min |
| Nov 14, 10:04 AM EST | Severe Thunderstorm Warning | IWX | Grant, Huntington, Wabash, Wells | 26 min |
| Nov 14, 1:40 PM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, White | 50 min |
| Nov 14, 2:15 PM EST | Tornado Warning | IWX | Cass, Fulton, Pulaski, White | 30 min |
| Nov 14, 2:23 PM EST | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Miami, Wabash | 52 min |
| Nov 14, 2:26 PM EST | Tornado Warning | IWX | White | 34 min |
| Nov 14, 2:43 PM EST | Special Weather Statement | IWX | DeKalb | 32 min |
| Nov 14, 2:47 PM EST | Severe Thunderstorm Warning | IWX | Kosciusko, Whitley | 43 min |
| Nov 14, 2:56 PM EST | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Pulaski, Wabash | 34 min |
| Nov 14, 3:05 PM EST | Severe Thunderstorm Warning | IWX | Allen, Whitley | 40 min |
| Nov 14, 3:27 PM EST | Severe Thunderstorm Warning | IWX | Huntington, Miami, Wabash | 36 min |
| Nov 14, 3:34 PM EST | Severe Thunderstorm Warning | IWX | Allen | 17 min |
| Nov 14, 3:48 PM EST | Severe Thunderstorm Warning | IWX | Cass, Miami, Wabash | 27 min |
| Nov 14, 3:55 PM EST | Tornado Warning | IWX | Cass, Grant, Miami, Wabash | 35 min |
| Nov 14, 4:16 PM EST | Tornado Warning | IWX | Blackford, Grant, Huntington, Wabash, Wells | 29 min |
| Nov 14, 4:44 PM EST | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Wells | 31 min |
| Nov 14, 5:35 PM EST | Special Weather Statement | IWX | Blackford, Jay | 25 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.